Commun. Korean Math. Soc. 2012 Vol. 0, No. 0, 217—430
A classification of $(k,\mu )$-contact metric manifolds
Ahmet Yildiz and Uday Chand De
MSC numbers : 53C25, 53C35, 53D10
Commun. Korean Math. Soc. 2012 Vol. 27, No. 2, 327—339
On minimal semicontinuous functions
Won Keun Min
MSC numbers : 54C08
Commun. Korean Math. Soc. 2012 Vol. 27, No. 2, 341—345
A local fixed point theorem on fuzzy metric spaces
Shaban Sedghi, Ishak Altun, and Nabi Shobe
MSC numbers : Primary 54H25; Secondary 47H10
Commun. Korean Math. Soc. 2012 Vol. 27, No. 2, 347—356
Fuzzy $\delta$-topology and compactness
Seok Jong Lee and Sang Min Yun
MSC numbers : 54A40
Commun. Korean Math. Soc. 2012 Vol. 27, No. 2, 357—368
Volume preserving dynamics without genericity and related topics
Jaeyoo Choy, Hahng-Yun Chu, and Min Kyu Kim
MSC numbers : Primary 37C50; Secondary 37C70, 54H20
Commun. Korean Math. Soc. 2012 Vol. 27, No. 2, 369—375
The $k$-quotient images of metric spaces
Shou Lin and Chunyan Zheng
MSC numbers : 54B15, 54C10, 54D05, 54D50, 54D55
Commun. Korean Math. Soc. 2012 Vol. 27, No. 2, 377—384
Absorbing pairs facilitating common fixed point theorems for Lipschitzian type mappings in symmetric spaces
Dhananjay Gopal, Mohammad Hasan, and Mohammad Imdad
MSC numbers : Primary 54H25; Secondary 47H10
Commun. Korean Math. Soc. 2012 Vol. 27, No. 2, 385—397
Common fixed point theorems under strict contractive conditions in fuzzy metric spaces using property (E.A)
Shaban Sedghi and Nabi Shobe
MSC numbers : 54E40, 54E35, 54H25, 47H10
Commun. Korean Math. Soc. 2012 Vol. 27, No. 2, 399—410
Optimality conditions and duality for semi-infinite programming involving semilocally type I-preinvex and related functions
Monika Jaiswal, Shashi Kant Mishra, and Bader Al Shamary
MSC numbers : 90C29, 90C34, 90C46
Commun. Korean Math. Soc. 2012 Vol. 27, No. 2, 411—423
Social equilibrium in a generalized Nash game with the affine condition
Won Kyu Kim
MSC numbers : Primary 91A13, 52A07
Commun. Korean Math. Soc. 2012 Vol. 27, No. 2, 425—430
   1  ·  2   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd